Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with UTI, taken antibiotics, have mild fever, light headedness, nausea, tiredness. Cause?

Before 1 week I passed urine with blood n lots of burning then I saw a dr n after urine analyse I got to know it was uti infection.he gave me 7 days antibiotic course.but I don t know wat is happening to me my body heated up all the time i checked temperature many times but it was just 98.5 or 99.i always feel lightheaded,tired,nauseous n hungry all the time.some times I feel pulse rate getting high.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see first u have to complete the course of antibiotics.see 98.5 or 99 temp.which is normal not to worries.u have to repeat ur urine test after finish ur antibiotic course.for tiredness check your bp plus take more fruits and juice plus plenty of fluids to avoid weakness.
Answered: Wed, 7 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor